# SDR AALA20020040

- Difficulty date: January 11, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 62400664
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - FLT 612 - EN ROUTE SNA-DFW, DETECTED SMOKE IN CABIN AND COCKPIT.  DIVERTED PHX AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED WINDOW HEAT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
